File
Title Transcription
フレーゲ ノ テイリ ニ ツイテ
Title Alternative
On Frege's Theorem
Authors
Publisher
鳥取大学教育地域科学部
Content Type
Departmental Bulletin Paper
ISSN
1345-3335
NCID
AA11424966
Journal Title
鳥取大学教育地域科学部紀要. 地域研究
Current Journal Title
鳥取大学教育地域科学部紀要. 地域研究
Volume
1
Issue
1
Start Page
69
End Page
79
Published Date
1999-09
Text Version
Publisher
Citation
鳥取大学教育地域科学部紀要. 地域研究. 1999, 1(1), 69-79
Department
Faculty of Regional Sciences/Graduate School of Regional Sciences
Affiliated Institutes
Language
Japanese